# SDR ASOA2014112411745

- Difficulty date: October 31, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING FWD DRAG ANGLE ON PAX DOOR FOUND PREVIOUSLY OVERSIZED HOLE AROUND PANEL 832DL, CUTOUT.  REPAIRED IAW REO 670-52-11-800, REV--, REO 670-52-11-806 REV--, AND EC/TC REO 670-52-11-800 .
